Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 77, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 14, 2011, 9:26 PM CDT for 6 counties in Oklahoma. It was in force for 64 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2011, 9:26 PM CDT (02:26 UTC)
- Expired
- Apr 14, 2011, 10:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Mayes County, OK, Muskogee County, OK, Okmulgee County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 26 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 9:38 PM CDT | TSTM WND DMG | Leonard, OK | ROOF DAMAGE TO HOME |
| Apr 14, 9:51 PM CDT | TSTM WND DMG | 1 N Coweta, OK | ALONG HIGHWAY 51 BETWEEN 105ST AND 121ST STREET NUMEROUS POWER POLES BLOWN DOWN OR BROKEN...ABOUT A DOZEN. |
| Apr 14, 9:55 PM CDT | TSTM WND GST 65 | 3 E Coweta, OK | |
| Apr 14, 9:56 PM CDT | HAIL 1 | 5 Ese Broken Arrow, OK | |
| Apr 14, 10:16 PM CDT | HAIL 1 | Mazie, OK | DIME TO QUARTER HAIL |
| Apr 14, 10:20 PM CDT | TSTM WND GST 65 | Mazie, OK | |
| Apr 14, 10:21 PM CDT | HAIL 1.5 | Mazie, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 9:06 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4948 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
109
WUUS54 KTSA 150226
SVRTSA
OKC037-097-101-111-143-145-150330-
/O.NEW.KTSA.SV.W.0077.110415T0226Z-110415T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
926 PM CDT THU APR 14 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
SOUTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
SOUTHEASTERN TULSA COUNTY IN NORTHEAST OKLAHOMA
WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 1030 PM CDT
* AT 925 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GLENPOOL TO 7 MILES SOUTH OF BIXBY TO PRESTON...
MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PRESTON...TULSA...BIXBY...STONEBLUFF...BALD HILL...ONETA...
HASKELL...COWETA...PORTER...TAFT...TULLAHASSEE AND WAGONER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3583 9609 3598 9607 3608 9556 3608 9544
3611 9544 3613 9536 3598 9528 3597 9529
3595 9528 3590 9528 3575 9546 3569 9609
TIME...MOT...LOC 0226Z 261DEG 32KT 3596 9596 3584 9590
3572 9602
$$5 follow-up statements
000
WWUS54 KTSA 150242
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
942 PM CDT THU APR 14 2011
OKC037-150252-
/O.CAN.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
CREEK OK-
942 PM CDT THU APR 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CREEK COUNTY IS
CANCELLED...
LAT...LON 3598 9528 3597 9529 3590 9528 3575 9546
3571 9596 3584 9592 3600 9596 3608 9556
3608 9544 3611 9544 3613 9536
TIME...MOT...LOC 0242Z 260DEG 37KT 3599 9576 3587 9570
3575 9582
$$
OKC097-101-111-143-145-150330-
/O.CON.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-TULSA OK-MAYES OK-
942 PM CDT THU APR 14 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MAYES...SOUTHEASTERN TULSA...WAGONER...NORTHWESTERN
MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES...
AT 938 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEONARD TO STONEBLUFF TO BALD HILL...MOVING EAST AT 40
MPH. THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO
60 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...ONETA...
COWETA...HASKELL...REDBIRD...CHOSKA...JAMESVILLE...PORTER...TAFT...
TULLAHASSEE...WAGONER AND MAZIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3598 9528 3597 9529 3590 9528 3575 9546
3571 9596 3584 9592 3600 9596 3608 9556
3608 9544 3611 9544 3613 9536
TIME...MOT...LOC 0242Z 260DEG 37KT 3599 9576 3587 9570
3575 9582
$$543
WWUS54 KTSA 150250
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT THU APR 14 2011
OKC097-101-111-143-145-150330-
/O.CON.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
OKMULGEE OK-MUSKOGEE OK-WAGONER OK-TULSA OK-MAYES OK-
950 PM CDT THU APR 14 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MAYES...SOUTHEASTERN TULSA...WAGONER...NORTHWESTERN
MUSKOGEE AND NORTHEASTERN OKMULGEE COUNTIES...
AT 947 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ONETA TO COWETA TO HASKELL...MOVING EAST AT 45 MPH.
THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 60 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HASKELL...
REDBIRD...CHOSKA...PORTER...WAGONER...TULLAHASSEE AND MAZIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3598 9528 3597 9529 3590 9528 3581 9539
3578 9586 3589 9582 3602 9585 3608 9556
3608 9544 3611 9544 3613 9536
TIME...MOT...LOC 0250Z 260DEG 37KT 3603 9568 3592 9560
3582 9572
$$591
WWUS54 KTSA 150302
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1002 PM CDT THU APR 14 2011
OKC111-143-150312-
/O.CAN.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
OKMULGEE OK-TULSA OK-
1002 PM CDT THU APR 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TULSA AND
NORTHEASTERN OKMULGEE COUNTIES IS CANCELLED...
LAT...LON 3598 9528 3597 9529 3590 9528 3585 9539
3583 9574 3594 9567 3604 9575 3608 9556
3608 9544 3611 9544 3613 9536
TIME...MOT...LOC 0302Z 251DEG 37KT 3608 9553 3596 9546
3590 9558
$$
OKC097-101-145-150330-
/O.CON.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
MUSKOGEE OK-WAGONER OK-MAYES OK-
1002 PM CDT THU APR 14 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MAYES...CENTRAL WAGONER AND NORTHWESTERN MUSKOGEE
COUNTIES...
AT 1001 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF ONETA TO WAGONER TO REDBIRD...
MOVING EAST AT 40 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING
DAMAGING WINDS TO 60 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PORTER...
MAZIE AND WAGONER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3598 9528 3597 9529 3590 9528 3585 9539
3583 9574 3594 9567 3604 9575 3608 9556
3608 9544 3611 9544 3613 9536
TIME...MOT...LOC 0302Z 251DEG 37KT 3608 9553 3596 9546
3590 9558
$$841
WWUS54 KTSA 150318
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT THU APR 14 2011
OKC101-150328-
/O.CAN.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
MUSKOGEE OK-
1018 PM CDT THU APR 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MUSKOGEE COUNTY
IS CANCELLED...
LAT...LON 3598 9528 3597 9529 3595 9533 3593 9543
3596 9549 3608 9556 3608 9544 3611 9544
3613 9536
TIME...MOT...LOC 0318Z 247DEG 33KT 3612 9538 3607 9532
3598 9532
$$
OKC097-145-150330-
/O.CON.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
WAGONER OK-MAYES OK-
1018 PM CDT THU APR 14 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHWESTERN MAYES AND CENTRAL WAGONER COUNTIES...
AT 1014 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MAZIE TO WAGONER...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
THE WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.
&&
LAT...LON 3598 9528 3597 9529 3595 9533 3593 9543
3596 9549 3608 9556 3608 9544 3611 9544
3613 9536
TIME...MOT...LOC 0318Z 247DEG 33KT 3612 9538 3607 9532
3598 9532
$$923
WWUS54 KTSA 150329
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1029 PM CDT THU APR 14 2011
OKC097-145-150339-
/O.EXP.KTSA.SV.W.0077.000000T0000Z-110415T0330Z/
WAGONER OK-MAYES OK-
1029 PM CDT THU APR 14 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MAYES AND CENTRAL
WAGONER COUNTIES EXPIRES AT 1030 PM CDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 4AM.
LAT...LON 3598 9528 3597 9529 3595 9533 3593 9543
3596 9549 3608 9556 3608 9544 3611 9544
3613 9536
TIME...MOT...LOC 0329Z 247DEG 33KT 3616 9526 3611 9520
3602 9520
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:15 PM CDT, 11 minutes earlier.
Area forecast discussion, Apr 14, 9:15 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 915 PM CDT THU APR 14 2011 ...UPDATE... .DISCUSSION... SHOWERS AND THUNDERSTORMS CONTINUE ACROSS MUCH OF THE REGION... WITH A NEW TORNADO WATCH JUST ISSUED FOR ALL BUT THE NORTHWEST PORTION OF THE CWA. CONVECTION WILL END SLOWLY FROM WEST TO EAST OVERNIGHT. HAVE ADJUSTED POPS TO REFLECT CURRENT TRENDS... BUT OTHER CHANGES WERE NOT NECESSARY. UPDATED PRODUCTS HAVE BEEN SENT. && .PREV DISCUSSION... /ISSUED 331 PM CDT THU APR 14 2011/ DISCUSSION... SEVERE WEATHER EVENT...WITH THE POTENTIAL FOR SIGNIFICANT TORNADOES ACROSS ERN OK/WRN AR...IS DEVELOPING THIS AFTERNOON AND WILL PERSIST WELL INTO THE EVENING. 20Z SFC ANALYSIS SHOWS DEEPENING/OCCLUDING SFC LOW ACROSS CNTRL KS...WITH SHARP DRYLINE EXTENDING SWD ROUGHLY ALONG I-35. CAP STRENGTH HAS BEEN GRADUALLY WEAKENING AHEAD OF DRYLINE...AND HAVE RECENTLY SEEN INITIAL CONVECTIVE DEVELOPMENT NEAR PONCA CITY TO STILLWATER SWD TO ARDMORE. THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY THE REMAINDER OF THE AFTERNOON AS DRYLINE PUSHES SLOWLY E...AND 100+ KT WLY UPPER LEVEL JET PUNCHES ACROSS NRN TX. PRESENT INSTABILITY AND DEEP-LAYERED SHEAR ARE MORE THAN SUFFICIENT TO SUPPORT SUPERCELL THUNDERSTORMS...INCLUDING THE POTENTIAL OF A FEW TORNADOES AND LARGE HAIL...WELL INTO THE EVENING. BEST CHANCES OF A SIGNIFICANT TORNADO APPEARS TO BE ACROSS SERN OK INTO WRN AR...WHERE STRONG SHEAR WILL PERSIST THE LONGEST. SHOULD EVENTUALLY SEE A SQUALL LINE DEVELOP LATER THIS EVENING AS THE COLD FRONT OVERTAKES THE DRYLINE...EFFECTIVELY ACCELERATING THE BOUNDARY EWD INTO WRN AR. SEVERE WEATHER THREAT SHOULD BE ENDING AFTER 3-4 AM AS COLD FRONT EXITS THE FORECAST AREA. COOL AND BREEZY CONDITIONS FOR FRIDAY...WITH 15-25 MPH WLY/NWLY SFC WINDS PERSISTING THROUGHOUT THE DAY. CYCLONIC MID-LEVEL FLOW ASSOCIATED WITH SLOWLY EXITING UPPER CYCLONE SHOULD RESULT IN AREAS OF CLOUDS AND SHOWERS...GENERALLY ACROSS PORTIONS OF NE OK AND NW AR. DESPITE COOLER TEMPS...MUCH DRIER LOW-LEVEL AIR AND STRONG WINDS WILL RESULT IN A VERY HIGH FIRE DANGER FOR MUCH OF THE REGION...ESPECIALLY IN PLACES THAT DO NOT RECEIVE SIGNIFICANT RAINFALL. CLEARING SKIES WILL ALLOW FOR A RATHER CHILLY NIGHT FRIDAY NIGHT...WITH A WARMING TREND THROUGH THE WEEKEND AS SFC RIDGE SLIDES E AND SLY FLOW RETURNS. UNSETTLED WLY/SWLY UPPER LEVEL FLOW WILL PERSIST THROUGH MUCH OF NEXT WEEK...WITH AT LEAST LOW CHANCES OF THUNDERSTORMS EACH DAY. BEST CHANCES ON TAP FOR TUESDAY/TUESDAY NIGHT...WITH ECMWF/GFS IN GOOD AGREEMENT DRIVING AN UPPER SYSTEM AND COLD FRONT INTO THE AREA. UPPED POPS SOME DURING THIS TIME PERIOD. VERY WARM PRE-FRONTAL WEATHER LIKELY FOR TUESDAY...WITH TEMPS FALLING BACK TO THE 70S FOR THE REMAINDER OF THE WEEK. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...06
Hazardous weather outlook, Apr 14, 5:26 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 526 PM CDT THU APR 14 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 525 PM CDT THU APR 14 2011 ...TORNADOES AND LARGE HAIL LIKELY THIS EVENING AND OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... NUMEROUS DISCRETE SEVERE SUPERCELLS CONTINUE ALONG THE DRYLINE THIS EVENING ACROSS EASTERN OKLAHOMA. MANY OF THESE SUPERCELLS ARE EXHIBITING STRONG ROTATION AND HAVE THE POTENTIAL TO PRODUCE TORNADOES AND LARGE DAMAGING HAIL AT ANY TIME. THIS ACTIVITY WILL SLOWLY PROGRESS EASTWARD THIS EVENING WITH A THREAT FOR TORNADOES... DAMAGING STRAIGHT LINE WINDS... AND VERY LARGE HAIL ACROSS ALL OF EASTERN OKLAHOMA... INCLUDING THE TULSA METRO AREA. AS THE SYSTEM PROGRESSES EASTWARD... IT WILL LIKELY EVOLVE INTO A SEVERE SQUALL LINE... WHICH WILL LESSEN THE TORNADO THREAT BUT INCREASE THE THREAT FOR DAMAGING STRAIGHT LINE WINDS. HEAVY RAINFALL... AND SLOW CELL MOVEMENT WILL ALSO CREATE A FLASH FLOOD THREAT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. TUESDAY...SEVERE THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL... HIGH WIND POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ELEVATED FIRE DANGER WILL CONTINUE ON FRIDAY AS STRONG NORTHWEST WINDS IN THE WAKE OF A COLD FRONT CONTRIBUTE TO RAPID FIRE SPREAD CONDITIONS. SOUTHWESTERLY UPPER FLOW WILL RESULT IN THUNDERSTORM CHANCES RETURNING BY LATE SUNDAY. IMPROVED CHANCES FOR ORGANIZED STORM DEVELOPMENT WOULD COME TUESDAY AND TUESDAY NIGHT AS A COLD FRONT AND THE NEXT SIGNIFICANT UPPER SYSTEM MOVE INTO THE SOUTHERN PLAINS. BREEZY CONDITIONS WILL MAINTAIN AT LEAST PERIODIC HIGH FIRE SPREAD POTENTIAL INTO NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 14, 8:24 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
824 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL KREBS 34.93N 95.72W
04/14/2011 E1.00 INCH PITTSBURG OK AMATEUR RADIO
0745 PM HAIL 5 ESE BROKEN ARROW 36.02N 95.71W
04/14/2011 E1.00 INCH WAGONER OK PUBLIC
0822 PM HAIL 2 S AFTON 36.66N 94.96W
04/14/2011 E1.00 INCH DELAWARE OK AMATEUR RADIO
&&
SAALocal storm report, Apr 14, 8:27 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
827 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM TORNADO 9 W DUNBAR 34.46N 95.72W
04/14/2011 PUSHMATAHA OK TRAINED SPOTTER
PRELIMINARY REPORT. TORNADO 5S DAISY ALONG INDIAN NATION
TURNPIKE.
0816 PM HAIL 9 W DUNBAR 34.46N 95.72W
04/14/2011 E4.25 INCH PUSHMATAHA OK TRAINED SPOTTER
SOFTBALL AND BASEBALL HAIL REPORTED WITH TORNADO 5S DAISY
ALONG INDIAN NATION TURNPIKE
0816 PM TSTM WND GST 9 W DUNBAR 34.46N 95.72W
04/14/2011 E85.00 MPH PUSHMATAHA OK TRAINED SPOTTER
WINDS ESTIMATED 85 MPH VICINITY OF TORNADO 5S DAISY ALONG
INDIAN NATION TURNPIKE
&&
JDSSpecial weather statement, Apr 14, 8:29 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
829 PM CDT THU APR 14 2011
OKZ060-150200-
TULSA OK-
829 PM CDT THU APR 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN TULSA
AT 829 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF LIBERTY TO 4 MILES SOUTH OF LEONARD...
MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...TULSA...LIBERTY...LEONARD...BIXBY...JENKS...
GLENPOOL AND BROKEN ARROW.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3614 9604 3617 9577 3617 9576 3591 9576
3591 9582 3586 9583 3586 9603 3608 9603
3609 9604
TIME...MOT...LOC 0129Z 203DEG 47KT 3590 9609 3590 9581Local storm report, Apr 14, 8:54 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
854 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 PM HAIL 2 NNW CLAYTON 34.62N 95.37W
04/14/2011 E4.25 INCH PUSHMATAHA OK TRAINED SPOTTER
SOFTBALL AND BASEBALL HAIL ON HIGHWAY 43 SOUTH SIDE OF
SARDIS LAKE.
&&
JDSSpecial weather statement, Apr 14, 9:06 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT THU APR 14 2011
OKZ060-064-066-067-150230-
CREEK OK-OKMULGEE OK-TULSA OK-WAGONER OK-
906 PM CDT THU APR 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 930 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...WESTERN WAGONER...SOUTHEASTERN CREEK AND
SOUTHEASTERN TULSA
AT 906 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KIEFER TO 13 MILES SOUTHWEST OF BEGGS...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...LIBERTY...PRESTON...BEGGS...HECTORVILLE...
LEONARD...BIXBY...GLENPOOL...ONETA...MOUNDS AND KIEFER.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3604 9565 3569 9588 3565 9637 3601 9602
TIME...MOT...LOC 0206Z 257DEG 31KT 3596 9603 3564 9623Local storm report, Apr 14, 9:15 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TSTM WND DMG 1 W TALIHINA 34.75N 95.07W
04/14/2011 LATIMER OK EMERGENCY MNGR
POWER LINES AND TREES DOWNED ON WEST SIDE OF TOWN. OTHER
POSSIBLE DAMAGE BUT UNABLE TO SURVEY DUE TO DEBRIS.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:01 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 44 min |
| Apr 14, 7:09 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 51 min |
| Apr 14, 7:36 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 39 min |
| Apr 14, 7:39 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Rogers, Wagoner | 51 min |
| Apr 14, 7:47 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 43 min |
| Apr 14, 7:48 PM CDT | Tornado Warning | TSA | Delaware | 42 min |
| Apr 14, 7:54 PM CDT | Tornado Warning | TSA | Delaware | 36 min |
| Apr 14, 7:55 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 65 min |
| Apr 14, 8:15 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 45 min |
| Apr 14, 8:20 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 55 min |
| Apr 14, 8:20 PM CDT | Tornado Warning | TSA | Cherokee, Mayes, Wagoner | 40 min |
| Apr 14, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 63 min |
| Apr 14, 8:27 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 48 min |
| Apr 14, 8:29 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| Apr 14, 8:29 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 46 min |
| Apr 14, 8:33 PM CDT | Tornado Warning | TSA | Haskell, Latimer, LeFlore | 42 min |
| Apr 14, 8:38 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 28 min |
| Apr 14, 8:40 PM CDT | Tornado Warning | TSA | Haskell, Latimer, Pittsburg | 35 min |
| Apr 14, 9:00 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 30 min |
| Apr 14, 9:06 PM CDT | Special Weather Statement | TSA | Okmulgee | 24 min |
| Apr 14, 9:14 PM CDT | Tornado Warning | TSA | LeFlore | 61 min |
| Apr 14, 9:21 PM CDT | Tornado Warning | TSA | Latimer | 39 min |
| Apr 14, 9:26 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 64 min |
| Apr 14, 9:41 PM CDT | Special Weather Statement | TSA | Pittsburg | 34 min |
| Apr 14, 9:48 PM CDT | Tornado Warning | TSA | LeFlore, Sequoyah | 42 min |
| Apr 14, 9:58 PM CDT | Tornado Warning | TSA | Wagoner | 32 min |
| Apr 14, 10:00 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 30 min |
| Apr 14, 10:11 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 37 min |
| Apr 14, 10:14 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 46 min |
| Apr 14, 10:17 PM CDT | Tornado Warning | TSA | LeFlore | 58 min |
| Apr 14, 10:26 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 34 min |
| Apr 14, 10:30 PM CDT | Tornado Warning | TSA | LeFlore | 45 min |
| Apr 14, 10:36 PM CDT | Areal Flood Advisory | TSA | LeFlore, Pushmataha, Sequoyah | 114 min |
| Apr 14, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 46 min |
| Apr 14, 10:50 PM CDT | Special Weather Statement | TSA | Delaware | 40 min |
| Apr 14, 10:56 PM CDT | Special Weather Statement | TSA | Ottawa | 19 min |
| Apr 15, 4:12 AM CDT | Wind Advisory | TSA | Choctaw, Creek, Haskell, Latimer, McIntosh, Muskogee and 10 more | 21 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.